# SDR ASOA2015112714204

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE 26L BETWEEN FS 349-333 HAS CORROSION.  REMOVED CORROSION ON STR SPLICE ON 26L AT FS 333, REF: SRM 51-21-06-001-001 A01 FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006 A02.  R & R STR 26L, SPLICE AT FS 333, REF SRM 51-40-11-001-001 A01 & SRM 51-42-06-001-001 A01 DWG SH 670-32429 & SH 670-32420.
